On compactifiable strongly pseudoconvex threefolds.

Vo Van Tan

Manuscripta mathematica (1990)

  • Volume: 69, Issue: 4, page 333-338
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Tan, Vo Van. "On compactifiable strongly pseudoconvex threefolds.." Manuscripta mathematica 69.4 (1990): 333-338. <http://eudml.org/doc/155564>.

author = {Tan, Vo Van},
journal = {Manuscripta mathematica},
keywords = {compactification; pseudoconvex surfaces; quasi-projective; threefolds},
number = {4},
pages = {333-338},
title = {On compactifiable strongly pseudoconvex threefolds.},
url = {http://eudml.org/doc/155564},
volume = {69},
year = {1990},

AU - Tan, Vo Van
TI - On compactifiable strongly pseudoconvex threefolds.
JO - Manuscripta mathematica
PY - 1990
VL - 69
IS - 4
SP - 333
EP - 338
KW - compactification; pseudoconvex surfaces; quasi-projective; threefolds
UR - http://eudml.org/doc/155564
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.